Bibliographie

Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1905)

  • Volume: 5, page 176-179
  • ISSN: 1764-7908

How to cite

top

"Bibliographie." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 5 (1905): 176-179. <http://eudml.org/doc/101959>.

@article{Unknown1905,
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
language = {fre},
pages = {176-179},
publisher = {Carilian-Goeury et Vor Dalmont},
title = {Bibliographie},
url = {http://eudml.org/doc/101959},
volume = {5},
year = {1905},
}

TY - JOUR
TI - Bibliographie
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1905
PB - Carilian-Goeury et Vor Dalmont
VL - 5
SP - 176
EP - 179
LA - fre
UR - http://eudml.org/doc/101959
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.